# SDR DALA2021091305416

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297 Rbl31-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DURING EXECUTION OF NRC 1001 HAS BEEN NOTICED CORROSION ON FLOOR CHANNEL SUPPORT STA 297 FROM RBL31 TO RBL36. PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 1011: FLOOR CHANNEL SUPPORT STA 297 FROM RBL 31 TO RBL 36 WAS REPAIRED PER B757-200 SRM 51-70-11. (1942387)
